Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 13 October 2012

Spline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of Variance

Budi Lestari1, I. Nyoman Budiantara2, Sony Sunaryo2 & Muhammad Mashuri2

Journal of Mathematics and Statistics, Volume 8, Issue 3, pp. 377–384 · doi.org/10.3844/jmssp.2012.377.384

7,955 accesses4,985 downloads16 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Assume that data (yki, tki), k = 1,2,…, p; i = 1,2,…,nk where nk represents the number of repeated measurement of kth object follows multi-response nonparametric regression model with variances of errors are heteroscedastic. Nonparametric regression curves are unknown and assumed to be smooth which are contained in Sobolev space. Random Errors are independent and normally distributed with zero means and unequal of variances. Approach: Smoothing spline can be used to estimate the nonparametric regression curve by carrying out the penalized weighted least-squares optimation. Therefore, reproducing kernel Hilbert space approach is applied to carry out the penalized weighted least-squares optimation. Results: In this study we consider the heteroscedastic multi-response nonparametric regression model and give a mathematical statistics method for obtaining the weighted spline estimator to estimate heteroscedastic multi-response nonparametric regression curves. Conclusion: The reproducing kernel Hilbert space approach gives solution of penalized weighted least-squares optimation for estimating heteroscedastic multi-response nonparametric regression curve which gives the weighted spline estimator. The estimator obtained is a biased estimator for nonparametric regression curve. However, the estimator is linear in observation."

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Lestari, B., Budiantara, I. N., Sunaryo, S. & Mashuri, M. (2012). Spline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of Variance. Journal of Mathematics and Statistics, 8(3), 377–384. https://doi.org/10.3844/jmssp.2012.377.384

Licence
© Science Publications
Issue
Volume 8, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Spline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of VarianceJournal of Mathematics and Statistics · Volume 8, Issue 3 · pp. 377–384 · © Science PublicationsDownload